# SDR DALA2023050303450

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 82,883 hours, 31,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 R1 DOOR DIFFICULT TO CLOSE FROM THE OUTSIDE OF THE A/C. CORRECTIVE ACTION: FOUND DOOR TO NOT BE SITTING FLUSH WITH A/C. REMAINS CRACKED OPEN. PER MCC REQUEST, INSPECT DOOR LINKAGES, SEALS ETC. REF B757 AMM 52- 11. REMOVED ESCAPE SLIDE RAFT COVER PER B757 AMM 52-11. ADJUSTED DOOR, R1, AS PER B757 AMM 52-11, OPS CK GOOD. STOWED SLIDE PIN AND INSTALLED SLIDE COVER PER B757 AMM 52-11. (2747115)
